# SDR DALA1164956816

- Difficulty date: October 29, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABN LT INNER CUSP CHORD CORRODED STA 377.  REMOVED DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED INNER CUSP CHORD STA 377 LT IAW B757 SRM 51-40-02.
